# SDR AWXA200201065

- Difficulty date: November 1, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-300
- Aircraft serial: 23684
- Aircraft time: 45,850 hours, 27,573 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLT 0491 - ON TAKEOFF AT PHX EN ROUTE FOR DEN AT 80 KTS THE FIRST OFFICERS AIRSPEED INDICATOR WAS INDICATING ZERO, ABORTED TAKEOFF AT 90 KTS. AFTER TURNING OFF RUNWAY FIRST OFFICERS AIRSPEED FLAG CAME INTO VIEW. MAINTENANCE PERFORMED POWER UP TEST OF AIR SPEED INDICATOR, POWER UP WAS GOOD, NO FLAGS INDICATED. PERFORMED PITOT STATIC TEST FIRST OFFICERS PITOT STATIC INDICATED UP TO 180 KTS , OPERATION WAS NORMAL IAW BMM 34-12-00-501.
